| Model Number |
500DM29 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Arrhythmia (1721)
| Date of Event |
08/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the hospital stay, post implant of this mitral mechanical valve, the patient developed a junctional rhythm which was treated with the implant of a permanent pacemaker.No additional adverse patient effects were reported. .